# SDR IPXA2015080792127

- Difficulty date: July 27, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 21,899 hours, 15,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 284N103320
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ELECTRICAL EQUIPMENT CENTER FLOOR PANEL 119AF HAS TORN FASTENER HOLES.  FABRICATED A NEW FLOOR PANEL.
